Home > Research > Publications & Outputs > Discontinuous homomorphisms from $C( X )$

Associated organisational unit

View graph of relations

Discontinuous homomorphisms from $C( X )$

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Published
<mark>Journal publication date</mark>1977
<mark>Journal</mark>Bulletin of the American Mathematical Society
Issue number2
Volume83
Number of pages3
Pages (from-to)257-259
Publication StatusPublished
<mark>Original language</mark>English